# SDR 98ZZZX4733

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: GPS150
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALL-UPS NEED BACK UP BATTERY SERVICE.  REMOVED AND REPLACED.
